A stochastic multiple-leader Stackelberg Model: analysis, computation, and application

DeMiguel, V and Xu, H (2009) A stochastic multiple-leader Stackelberg Model: analysis, computation, and application. Operations Research, 57 (5). pp. 1220-1235. ISSN 1526-5463

Full text not available from this repository.
Official URL: http://pubsonline.informs.org/doi/abs/10.1287/opre...
Item Type: Article
Subject Areas: Management Science and Operations
DOI: 10.1287/opre.1080.0686
Date Deposited: 17 May 2016 12:25
Last Modified: 30 Oct 2017 16:48
URI: http://lbsresearch.london.edu/id/eprint/414

Actions (login required)

Edit Item Edit Item

Statistics

Altmetric